The ingestion or application of a drug or other substance in quantities greater than are recommended or generally practiced. An overdose may result in a toxic state or death. Overdose of a substance vary depending on the drug or toxin exposure. The symptoms can often be divided into differing toxidromes. This can help one determine what class of drug or toxin is causing the difficulties. Symptoms of overdoses include slow breathing, heart rate and pulse.
Related Journals: International Journal of Drug Development and Research, Journal of Pharmacogenomics & Pharmacoproteomics, Journal of Pharmacovigilance, Journal of Drugs and Toxins, Journal of Chemical Biology & Therapeutics, American Journal of Therapeutics, Journal of Human Pharmacology and Drug Therapy
All Published work is licensed under a Creative Commons Attribution 4.0 International License
Copyright © 2018 All rights reserved. iMedPub LTD Last revised : September 20, 2018